Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What could cause it to be so sore ?

Question regarding testosterone injections. My husband's been taking them for the past 6 weeks or so & he did his own inj yesterday; I usually do them, he's having major soreness. He inj his lt thigh. Could he have gone too deep or may be his muscle wasn't relaxed ? What could cause it to be so sore?
Asked On : Thu, 22 Apr 2010
Answers:  3 Views:  487
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response

There are a quit reasons which i think can cause injection sore.Might be he has gone too deep,or it also depends on the drug and the pressure by which it has been released.

Answered: Thu, 22 Apr 2010
  User's Response

Thanks for the response.  I'm thinking too deep and possibly the pressure released also.  I'm usually the one who gives them and we've never came across this in the past.  Guess he learned his lesson...let the wife do it. :)  Thanks!

Answered: Fri, 23 Apr 2010
General & Family Physician Dr. Prakash Kumar Gupta's  Response
Hello and welcome to Health Care Magic Forum ,please give ice pack ,take some pain killer tablets,the soreness is due to inexpert hand ,if by taking ice packs for three days does not relives you ,then take consultation with a surgeon ,take care
Answered: Mon, 14 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor